# SDR HEEA087142

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,684 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8811175
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FM NR 1 AND 2 RECEIVE SELECTOR SWITCHES ARE OPPOSITE. COULD NOT VERIFY COMPLAINT.  FOUND SWITCH S1 NOISY AND CAPACITOR C30 BAD.  REPLACED.  REPAIRED.  BENCH CHECK GOOD.
